# SDR JJBA20212250001

- Difficulty date: February 25, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 32,960 hours, 22,087 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 41042001201
- Condition: Cracked
- Location: Seat 23a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23A AISLE SIDE FRAME CRACKED. REMOVED AND REPLACED PAX SEAT 23A.
